# SDR VTZA95141

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 190287
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/BTV - FLT 6267 - DURING TAKEOFF AT 2210 HRS ON 4-13-95, ABORTED TAKEOFF DUE TO CONFIGURATION WARNING DURING TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE LUBED THE PARKING BRAKE CABLE ASSEMBLY.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
